# SDR SWAA2022071223315

- Difficulty date: June 27, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,972 hours, 9,339 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED AT O/B END OF R/W TRAILING EDGE TRANSVERSE WEB ABOVE #2 PYLON AFT TIP / [01] REMOVED AND REPLACED ATTACH ANGLE (CLIP) AT O/B END OF R/W T/E TRANSVERSE WEB ABOVE #2 PYLON AFT TIP IAW SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION 1
